MathSciNet Relay Station
MathSciNet bibliographic data
MR389621 (52 #10452) 05B20 (10H25)
Bender, Edward A. The asymptotic number of non-negative integer matrices with given row and column sums. Discrete Math. 10 (1974), 217–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement